# SDR R61A2022062900414

- Difficulty date: June 12, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N747YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000676
- Aircraft time: 12,000 hours, 7,928 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Gusset
- Part number: 17060259001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND AFT CABIN FLOOR STRUCTURE GUSSET PLATE CORRODED AT FR90 RH, RBL 24. REPLACED RH FLOOR GUSSET AT FR90 RBL 24 WITH NEW IAW SRM 51-41-02.
